# SDR CALA2011053100400

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 42,411 hours, 11,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DISCREPANT HOLE NR 40 EXISTS AT STA 1300, STR 21L UNDER L CLIP, WING TO BODY STRUCTURE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, INITIATED DIP WITH THIS LOG PAGE 9943009 FOR NDT INSPECTION REQUIRED THRESHOLD 37500 FLIGHT CYCLES AT INTERVALS OF EVERY 3000 FLIGHT CYCLES PER SRM 53-00-01 REPAIR 2.  FOUND DAMAGE TO FUSELAGE SKIN, STA 1300, STR 21LT.  PER SRM 53-00-01, REPAIR 2, INSTALLED REPAIR.  INSPECT REPAIR AT 37,500 TOTAL FLT CYC`S, THEREAFTER EVERY 3,000 FLT CYC`S.
